Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 156483, 5 pages
http://dx.doi.org/10.1155/2014/156483
Research Article

Joint Application of Bilinear Operator and F-Expansion Method for ()-Dimensional Kadomtsev-Petviashvili Equation

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 5 August 2014; Accepted 2 November 2014; Published 23 November 2014

Academic Editor: Marcelo M. Cavalcanti

Copyright © 2014 Shaolin Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaolin Li, Yinghui He, and Yao Long, “Joint Application of Bilinear Operator and F-Expansion Method for ()-Dimensional Kadomtsev-Petviashvili Equation,” Mathematical Problems in Engineering, vol. 2014, Article ID 156483, 5 pages, 2014. https://doi.org/10.1155/2014/156483.